# SDR VNAA0606013

- Difficulty date: June 24, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 5,376 hours, 5,010 cycles
- Engine: Ge CF348C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Undamaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE ABOVE RT WINDSHIELD.  AREA WAS INSPECTED AND CLEANED.  NO DAMAGE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
